| Model Number |
799-EMBP-05-01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that the reported incident could not be duplicated.The following alarms were present in the internal event log: self check failure and self check fault.The device underwent stress testing, during which no faults were identified.An internal inspection was performed with no discrepancies observed.The device passed calibration and system tests.The power interface module was recommended for replacement as a precaution.The device will be recertified and returned to the customer.No emerging trend based on similar reports.
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device displayed an "internal comm failure - 1471" and self check fault "internal comm failure" 1475 message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.